Drug interactions between prednisone and Tysabri
Interactions between your drugs
prednisone ↔ natalizumab
Applies to:prednisone and Tysabri (natalizumab)
Using natalizumab together with predniSONE, or using them sequentially with little to no time in between, may increase the risk of serious and potentially life-threatening infections. Of particular concern is an infection known as progressive multifocal leukoencephalopathy (PML), which is a rare but serious viral infection of the brain that may lead to disability and death. If you are currently being treated or have recently been treated with predniSONE, you may not be able to use natalizumab, or you may require close monitoring and special tests by your doctor to minimize the risk of infection during treatment. Let your doctor know if you develop signs and symptoms of infection such as fever, chills, diarrhea, sore throat, muscle aches, shortness of breath, blood in phlegm, weight loss, red or inflamed skin, body sores, and pain or burning during urination. Also seek immediate medical attention if you experience progressive weakness on one side of the body, clumsiness of limbs, disturbance of vision, confusion, or changes in thinking, memory and personality, as these may be early symptoms of PML. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.